# SDR ABXA9500244

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910053501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEVEL II CORROSION, EXFOLIATION AND SEVERAL POPPED RIVETS ON THE SPOILER PANEL LOWER SURFACE.  REPLACED SPOILER PANEL IAW DC-9 M.M. 27-62-1.
